Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    sooner45's Avatar
    sooner45 is offline Member
    Join Date
    Feb 2003
    The big Addison, TX!!!!!

    Rash/Red spot after injection???

    Hey Bro's...Yesterday morning I injected 1CC of Test Prop, and 3/4 CC of Fina in my a$$. I'm about 12% BF so I only use 25G x 1inch on my a$$. Anyway, injection felt ok, aspirated, etc. Well in the last 4-5 hours its gotten really sore and has about a 2 inch radius of red around the site. Its not red, more pinkish. Anyway, I've NEVER had this happen. Any ideas on what it is??? Anything I can do?? Thanks guys! Gettin a little worried!

  2. #2
    Angel of death's Avatar
    Angel of death is offline Senior Member
    Join Date
    Nov 2004
    Sounds like an infection to me. Unless possibly you didn't get it all in the muscle? Give it a little longer and if it gets worse call up your doc.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts